# SDR IPXA2017091721788

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 52,058 hours, 17,309 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shield
- Condition: Cracked
- Location: Crf Oil Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CRF OIL MANIFOLD SHIELD AT THE 2 O'CLOCK POSITION IS CRACKED, PEELING, AND MISSING MATERIAL ABOUT .30 INCH. NO WETTING.
